# SDR C2XA00CL025

- Difficulty date: February 15, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030320008
- Part serial: 3586
- Condition: Failed
- Location: Cockpit
- Part time: 6,290 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3094 - AFTER TAKEOFF FROM CLEVELAND, THE CREW REPORTED THE CAPTAINS ALTIMETER FAILED IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS ALTIMETER IAW BEECHCRAFT MM 34-12-04, AND OPERATIONAL CHECKS WERE GOOD IAW 34-11-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
